A note on higher monotonicity properties of certain Sturm-Liouville functions. II.

Miloš Háčik; Milan Oslej

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 1, page 30-36
  • ISSN: 0528-2195

How to cite

top

Háčik, Miloš, and Oslej, Milan. "A note on higher monotonicity properties of certain Sturm-Liouville functions. II.." Časopis pro pěstování matematiky 107.1 (1982): 30-36. <http://eudml.org/doc/19150>.

@article{Háčik1982,
author = {Háčik, Miloš, Oslej, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {Kummer's transformation; monotonic function},
language = {eng},
number = {1},
pages = {30-36},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A note on higher monotonicity properties of certain Sturm-Liouville functions. II.},
url = {http://eudml.org/doc/19150},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Háčik, Miloš
AU - Oslej, Milan
TI - A note on higher monotonicity properties of certain Sturm-Liouville functions. II.
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 1
SP - 30
EP - 36
LA - eng
KW - Kummer's transformation; monotonic function
UR - http://eudml.org/doc/19150
ER -

References

top
  1. M. Háčik, A Note on Higher Monotonicity Properties of Certain Sturm-Liouville Functions, Archivum Mathematicum, Brno, XVI, (1980), 153 - 160. (1980) Zbl0451.34033MR0594460
  2. L. Lorch L. Moser, A Remark on Completely Monotonic Sequences with an Application to Summability, Canad. Math. Bull., б (1963), 171-173. (1963) Zbl0122.30601MR0156127
  3. L. Lorch P. Szego, Higher Monotonicity Properties of Certain Sturm-Liouville Functions, Acta Math. 109 (1963), 55-73. (1963) Zbl0113.27704MR0147695
  4. L. Lorch M. E. Muldoon P. Szego, Higher Monotonicity Properties of Ceгtain Sturm-Louville Functions III, Canad. Journ. of Maths., 22 (1970), 1238-1265. (1970) Zbl0212.40703MR0274845
  5. L. Lorch M. E. Muldoon P. Szego, Higher Monotonicity Properties of Certain Sturm-Liouville Functions IV, Canad, Journ. of Maths., 24 (1972), 349-368. (1972) Zbl0242.34030MR0298113
  6. M. E. Muldoon, Higher Monotonicity Properties of Certain Sturm-Liouville Functions V, Proceedings of Royal Society of Edinburgh, 77A (1977), 23-37. (1977) Zbl0361.34027MR0445033

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.